Touchard like polynomials and generalized Stirling numbers

G. Dattoli, B. Germano, M.R. Martinelli, P.E. Ricci

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The theory of Touchard polynomials is generalized using a method based on the definition of exponential operators, which extend the notion of the shift operator. The proposed technique, along with the use of the relevant operational formalism, allows the straightforward derivation of properties of this family of polynomials and their relationship to different forms of Stirling numbers. © 2011 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)6661 - 6665
Number of pages5
JournalApplied Mathematics and Computation
Volume218
Issue number12
DOIs
Publication statusPublished - 15 Feb 2012
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

Dattoli, G., Germano, B., Martinelli, M. R., & Ricci, P. E. (2012). Touchard like polynomials and generalized Stirling numbers. Applied Mathematics and Computation, 218(12), 6661 - 6665. https://doi.org/10.1016/j.amc.2011.12.016